# SDR IPXA10163770

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RR INBD FLAP HAS DAMAGE CONSISTING OF A DENT IN LWR MAIN SKIN ASSY WITH A GOUGE.     REPAIRED REF EO-A300-5750-37685-B.
